# SDR CALA2020121401370

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 50,352 hours, 16,002 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Part serial: 30236
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED CAPTS 02 MASK DURING REACTIVATION OF SYSTEM.  MASK STRAP IS LEAKING BEHIND HEAD WHEN PRESSURIZED.  SPT-7000581.  REMOVED AND REPLACED CAPTS O2 MASK/REGULATOR WITH SERVICEABLE MASK/REGULATOR PN MC10-25-104 SN 52474, IAW B757 AMM 35-11-51-004-0 27 AND 35-11-51-404-034, NO LEAKS AT THIS TIME.  DATA WAS TRANSCRI BED FROM 7000581.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1923693 SN OFF 0236 MASK, OXYGEN, C OFF 76-3515-9-9001 0236 ON 99-3512-9-9001 2474.
